Gold Cross Princard Asprin 100mg 120 Tablets
- Brand: GOLD CROSS
- Product Code: 9333583005386
- Availability: Out Of Stock
- Ex Tax: $5.45
Each Tablet contains Aspirin 100mg
Helps prevent blood clotting and reduces risk of heart attack and stroke in patients with known cardiovascular disease or cerebrovascular disease.
Adults : 1 tablet at the same time every day. Do not break, crush or chew the tablets. Not for use in children and adolescents under the age of 18 years.
For use under medical supervision only. Do not use this product if you have an allergic reaction to Aspirin, a bleeding disorder, kidney or severe liver disease, stomach ulcer or if you are taking anticoagulant medication.
Do not use in the presence of asthma or if you are pregnant (unless advised by your doctor).
Store below 30 degress Celcius.
Protect from light and moisture.